Home > Research > Publications & Outputs > Small Deviations in L2-norm for Gaussian Depend...

Links

Text available via DOI:

View graph of relations

Small Deviations in L2-norm for Gaussian Dependent Sequences

Research output: Contribution to journalJournal article

Published
Close
<mark>Journal publication date</mark>1/06/2016
<mark>Journal</mark>Electronic Communications in Probability
Issue number41
Volume21
Number of pages9
Pages (from-to)1-9
Publication StatusPublished
Early online date19/05/16
<mark>Original language</mark>English